# SDR 95ZZZX2723

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18447
- Make and model: Beech 58
- Aircraft serial: TH883
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901229
- Condition: Broken
- Location: Mixture Control
- Part time: 238 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIXTURE CONTROL CABLE WAS FOUND BROKEN AT THREADED  END AT ENGINE SHUT DOWN.  SUBMITTER STATED THIS IS A CONTINUING PROBLEM.  BEECHCRAFT HAS BEEN NOTIFIED OF PROBLEM.
